Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hardly able to breathe, hands and feet cold after taking pot pipe and meth binge. How to stop this ?

So I have been on a crank (meth) binge for three days now and have had all normal symptoms. I wasn't too terrified until I decided to take two hits off of a pot pipe while being up for two nights. I was fine until I got up and started walking around and I could hardly breathe, my hands and feet both turnt ice cold and have been this way for at least 8 hours. I knew that maybe since I hadn't ate anything but a bowl of cereal and a granola in the three day period that maybe it had something to do with that. The breathing problem has subsided but I'm still feeling very dizzy (even after eating a Snickers bar for sugar, a sandwhich with ham and mayo on it, and aanother granola bar) and still have the coldness on the feet and hands. How do I get this to stop without having possible medical attention (if needed.)?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and the possibility that you had acute transient psychotic disorder (ATPD) when you were on the meth binge and took a hit of marijuana is more likely to explain your symptoms than any other. However, it might as well be that you consult a doctor by walking into the emergency room. You may be tested for Drugs of Abuse in your urine when you present yourself in the ER, but you will get the treatment for the symptoms that you describe which could potentially be lethal. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor